# SDR SWAA990315

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N87SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22903
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD GALLEY DOOR, FWD UPPER STUB FRAME CRACKED AT UPPER STOP FITTING APPROX 2.5 INCHES, CONFIRMED BY EDDY CURRENT.  REPAIRED PER BOEING SRM.
